Are all psychiatric drugs too unsafe to take?

Are all psychiatric drugs too unsafe to take?
Monday, November 24, 2014 by: Peter Breggin
Tags: psychiatric drugs, mental health, withdrawals

(NaturalNews) Psychiatric drugs are more dangerous than you have ever imagined. If you haven’t been prescribed one yet, you are among the lucky few. If you or a loved one are taking psychiatric drugs, there is hope; but you need to understand the dangers and how to minimize the risk.

Antipsychotic drugs, including both older and newer ones, cause shrinkage (atrophy) of the brain in many human brain scan studies and in animal autopsy studies. The newer atypicals especially cause a well-documented metabolic syndrome including elevated blood sugar, diabetes, increased cholesterol, obesity and hypertension. They also produce dangerous cardiac arrhythmias and unexplained sudden death, and they significantly reduce longevity. In addition, they cause all the problems of the older drugs, such as Thorazine and Haldol, including tardive dyskinesia, a largely permanent and sometimes disabling and painful movement disorder caused by brain damage and biochemical disruptions.

Risperdal in particular but others as well cause potentially permanent breast enlargement in young boys and girls. The overall risk of harmful long-term effects from antipsychotic drugs exceeds the capacity of this review. Withdrawal from antipsychotic drugs can cause overwhelming emotional and neurological suffering, as well as psychosis in both children and adults, making complete cessation at times very difficult or impossible.

Learn more: http://www.naturalnews.com/047784_psychiatric_drugs_mental_health_withdrawals.html#ixzz3YdpSXWWG

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out / Change )

Twitter picture

You are commenting using your Twitter account. Log Out / Change )

Facebook photo

You are commenting using your Facebook account. Log Out / Change )

Google+ photo

You are commenting using your Google+ account. Log Out / Change )

Connecting to %s